# SDR REXA2025070900712

- Difficulty date: June 22, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED BETWEEN FS 280.00 AND 319.70.  REMOVED CORROSION ON STR 26R BETWEEN FS 280 AND FS 310 IAW CRJ700 SRM 51-21--06-001-001-A01. STR 26R FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS BETWEEN FS 280 AND FS 310 IN MULTIPLE AREAS IAW CRJ700 SRM 53--21-03-101-002-A01. R & R STRINGER 26R AT F.S. 280 - F.S. 333 P/N SH670-31634-2 IAW SRM 51-42-06-001-001-A01 AND 51--42-21-001-001-A01. REMOVED AND REINSTALLED STRINGER SPLICE AT STGR 26R F.S. 333 & 3 EA. STRINGER CLIPS AT STGR 26R F.S. 295, F.S. 310 & F.S. 333 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51--42-21-001-001-A01. APPLIED EDGE SEALANT AND EXTERIOR/INTERIOR PAINT IAW CRJ-700 SRM 51-23-00-001--001-A01 AND 51-25-16-001-001-A01
